# SDR M3XA2017071804

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N135VV
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1019
- Aircraft time: 3,792 hours, 7,924 cycles
- Engine: Pwa PW206B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Valve
- Part number: L792M2002102
- Part serial: 22313
- Condition: Stuck
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IN CRUSE FLIGHT OIL TEMP LIGHT CAME ON. ACFT LANDED SAFELY. OIL COOLER BYPASS VALVE ISSUE.
